# SDR YENA2022091300909

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR SUPPORT BTW FR15 AND FR16 Y=400L AT W1; REF TECHOPSMX WO# 1974 NR# 00183 CORROSION ON FLOOR SUPPORT BTW FR15 AND FR16 Y=400L AT WI WAS REMOVED AND EVAL OUT OF LIMITS PER EMB190 SRM 51-10-03 SRM 51-12-01 AND SRM 51-75-16, PART REPLACED FOR A NEW FLOOR SUPPORT PER EMB190 SRM 51-41-02 AND SRM 51-43-04 (ORIG 0.050" REMAINING MIN 0.010")RII QC 2000002656 JESUS GUTIERREZ DIAZ TECH 201957461.
